# SDR ABXA9500126

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Cap
- Part number: 991150985
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL I CORROSION ON STA 110 BULKHEAD IN NOSE WHEEL WELL RIGHT TUNNEL.  REPAIRED STA 110 BULKHEAD IAW ABX REA D953-10960-MR.
